MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Temperature Sensing Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Temperature Sensing Foley Catheter
Catalog Number 129416M
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a catheter was inserted for heart surgery.Upon leaving the operating room, urine output was confirmed, and the urine in the collection bag was discarded.In the evening, it was confirmed in the intensive care unit (icu) that there was no urine being produced.When the catheter was removed, the balloon was not inflated; assuming this might have made it difficult to locate the catheter, a fixed volume solution was infused.Since there was no urine produced afterward, the catheter was exchanged, resulting in the discharge of a large volume of urine mixed with blood.Urine output is currently confirmed to be normal.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® I.C. Temperature Sensing Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50806116
Report Number1018233-2026-05977
Device Sequence Number21480139
Product Code MJC
UDI-Device Identifier00801741039775
Combination Product (Y/N)Y
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129416M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown